BibTeX record journals/cma/KirisciB10

download as .bib file

@article{DBLP:journals/cma/KirisciB10,
  author    = {Murat Kiris{\c{c}}i and
               Feyzi Basar},
  title     = {Some new sequence spaces derived by the domain of generalized difference
               matrix},
  journal   = {Comput. Math. Appl.},
  volume    = {60},
  number    = {5},
  pages     = {1299--1309},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.camwa.2010.06.010},
  doi       = {10.1016/j.camwa.2010.06.010},
  timestamp = {Thu, 11 Feb 2021 23:29:48 +0100},
  biburl    = {https://dblp.org/rec/journals/cma/KirisciB10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics